# SDR REXA2016051400988

- Difficulty date: May 14, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 25,038 hours, 22,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL NR 7 FROM FS 544.0 TO FS 559+16 HAS CORROSION.  R & R NR 7 RT SIDE SEAT TRACK IAW AMM 53-01-11.
